55 citations to https://www.mathnet.ru/rus/sm1724
-
Kryszewski W., “Some Homotopy Classification and Extension-Theorems for the Class of Compositions of Acyclic Set-Valued Maps”, Bull. Sci. Math., 119:1 (1995), 21–48
-
Moore T., “Gromov-Hausdorff Convergence to Nonmanifolds”, J. Geom. Anal., 5:3 (1995), 411–418
-
Tadashi Watanabe, “A note on cohomological dimension of approximate movable spaces”, Proc. Amer. Math. Soc., 123:9 (1995), 2883
-
Dobrowolski T., Rubin L., “The Hyperspaces of Infinite-Dimensional Compacta for Covering and Cohomological Dimension Are Homeomorphic”, Pac. J. Math., 164:1 (1994), 15–39
-
Daverman R., Tinsley F., “A Controlled Plus Construction for Crumpled Laminations”, Trans. Am. Math. Soc., 342:2 (1994), 807–826
-
Cauty R., “Linear Metric Space Which Is Not an Absolute Retract”, Fundam. Math., 146:1 (1994), 85–99
-
Nguyen To Nhu, Katsuro Sakai, “The compact neighborhood extension property and local equi-connectedness”, Proc. Amer. Math. Soc., 121:1 (1994), 259
-
R. J. Daverman, F. C. Tinsley, “A controlled plus construction for crumpled laminations”, Trans. Amer. Math. Soc., 342:2 (1994), 807
-
Dydak J., Walsh J., “Complexes That Arise in Cohomological Dimension Theory - a Unified Approach”, J. Lond. Math. Soc.-Second Ser., 48:2 (1993), 329–347
-
Gladdines H., Vanmill J., “Hyperspaces of Infinite-Dimensional Compacta”, Compos. Math., 88:2 (1993), 143–153